# SDR CALA2018031200874

- Difficulty date: March 8, 2018
- Submitted: March 12, 2018
- Operation: Air carrier
- Aircraft: N29124
- Make and model: Boeing 757224
- Aircraft serial: 27565
- Aircraft time: 75,855 hours, 18,701 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 114N4004182
- Condition: Chafed
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING SLAT 8 TE WEDGE HAS CHAFE MARKE ON INTERIOR SIDE AT FSS 464. REPAIRED RT WING SLAT NR 8 T/E WEDGE PER SRM 51-70-10.
